# SDR 2002UALA01167

- Difficulty date: July 13, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N361UA
- Make and model: Boeing 737322
- Aircraft serial: 24454
- Aircraft time: 40,042 hours, 23,018 cycles
- Engine: Ge CFM56*
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Part number: 654476122
- Part serial: 8227A
- Condition: Leaking
- Location: Elevator
- Part time: 40,000 hours, 23,000 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO A SYSTEM LOW HYDRAULIC PRESSURE LIGHT ON.  MAINTENANCE REPLACED LEFT ELEVATOR PCU (A-SYST HYD).  SYSTEM LEAK CHECKED OK.
